Discussions By Condition: Medical Stories

Problem with right eye!!

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • April 6, 2011
  • 11:06 AM

I have had all sorts of problems with my right eye, it stared about 2 years ago.
Initially it was a large sty / chalazion which still has not completely gone and often flares up.
I went to the doctors for around about 6-9 months and was told it would go and given eye ointment.
My eye then started to get itchy, dry and red, at this point I was referred to the hospital.
The hospital continued seeing me for months, seeing different doctors each time, who appeared to have different opinions.
I was given ointments, various eye drops and artificual tears.
The steroid drop worked the best getting rid of the painfull itchyness and red eye, while the artificial tears sorted the dry eye out.
Problem with the steroid is the sty / swollen eyelid is still there and im starting to get spots around the eye.
I was the told to slowly come off the steroid, I have now had a week without the steroid and everything is back.
The swollen eyelid, spots around the eye, redness, discharge and itchyness.
I have been told that I have viral conjunctivits and unfortunaly there is nothing that will help and it will go away on its own!
I have not wore contact lenses for 2 years now and feel I no longer want to leave the house because of this, does anybody have any suggestions / ideas of what it is or what can help this?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?